# SDR AWXA200201084

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 42,127 hours, 19,450 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0447 - ON TAKEOFF ROLL AT SMF EN ROUTE FOR PHX AFTER FLEX THRUST SET RECEIVED AUDIO ANNUNCIATION OF "RETARD" "RETARD", REJECTED TAKEOFF (LOW SPEED). EXITED RUNWAY, RECONFIGURED SETTINGS, AND TOOK OFF WITHOUT FURTHER EVENT.
